Armenian Journal of Mathematics

Items where Year is 2017

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 5.

Firuzi, Farshad and Alipour-Fakhri, Yousof and Peyghan, Esmaeil (2017) Characterization of the Unit Tangent Sphere Bundle with $ g $-Natural Metric and Almost Contact B-metric Structure. Armenian Journal of Mathematics, 9 (1). pp. 43-59. ISSN 1829-1163

Bhat, V. K. (2017) Completely generalized right primary rings and their extensions. Armenian Journal of Mathematics, 9 (1). pp. 20-27. ISSN 1829-1163

Valdete, Loku and Naim, Braha (2017) Tauberian Theorems by Weighted Summability Method. Armenian Journal of Mathematics, 9 (1). pp. 35-42. ISSN 1829-1163

Németh, László (2017) The growing ratios of hyperbolic regular mosaics with bounded cells. Armenian Journal of Mathematics, 9 (1). pp. 1-19. ISSN 1829-1163

Keryan, Karen (2017) Uniqueness theorem for sequences of piecewise polynomial functions. Armenian Journal of Mathematics, 9 (1). pp. 28-34. ISSN 1829-1163

This list was generated on Sat Aug 19 00:13:31 2017 AMT.